# SDR AALA20141209010

- Difficulty date: December 7, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 92,615 hours, 14,701 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  LE SLAT ASYMMETRY MSG ILLUMINATED AFTER TAKEOFF.  LANDED 20 DEGREE FLAPS USING FLAP HANDLE.  ACCOMPLISHED FIM 27-81-00.  CYCLED SLATS ELECTRICALLY & HYDRAULICALLY MULTIPLE TIMES.  SYS CHECKED NORMAL.
